# SDR 7C7A201505230031

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab Hinge
- Part number: 85740059
- Condition: Dented
- Location: Lt Aileron
- Part time: 41,261 hours, 43,945 cycles
- Component: Aileron, Bombdr
- Component part number: 85740004001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO AILERON TAB HINGE 85740059 YW435.30.  HINGE REWORKED TO TAKE OVERSIZE BUSHING IAW ECO 008.27-15.04
